# SDR AALA202404018810

- Difficulty date: March 31, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N304RB
- Make and model: Boeing 737823
- Aircraft serial: 44463
- Aircraft time: 13,432 hours, 5,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD RIGHT HAND OVERWING EMERGENCY DOOR LIGHT BULB INOPERATIVE. RELAMPED FORWARD RIGHT HAND OVERWING EMERGENCY DOOR LIGHT. OPERTIONAL CHECK GOOD. PER AMM 33-51-04.
